# SDR UIEA2024060500490

- Difficulty date: June 8, 2024
- Submitted: June 12, 2024
- Operation: Air carrier
- Aircraft: N1499A
- Make and model: Boeing 767328
- Aircraft serial: 27428
- Aircraft time: 89,439 hours, 20,724 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Shear Tie
- Part number: 140T2102331
- Part serial: NSN
- Condition: Corroded
- Location: Bs 724 S36l&R
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO COMPARTMENT, STA 742, BTW STR 39L AND 39R, BRACKET WITH CORROSION.( SHEAR TIE WAS REPLACED PER DWG 143T1214. NO FURTHER DEFECTS NOTED. )
